Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Addicted to Proxyvon Spasmo. Becoming aggressive. How to stop addiction and why is the reaction happening?

Hi Doctor, My brother has been addicted to proxyvon spasm for last 8-10 years and also use weed very often. He went into depression and became aggressive last year until I finally took him to psychiatrist in dec 2011. He prescribed macorate, neurobin, sizodon with some other medicines. After a month of use his withdrawal effects were horrifying, he couldn t even swallow water but gradually improved. He continued to take prescribed medicine for 4 months and stopped. After a month break he got a job after 3 years but the saddest thing I came to know today that he started using proxyvon spasm again after a month of joining. In last 3-4 months, there were situations when he acted strangely and said I will die, I don t know whats happening to me. After an hour the aggression comes down. Today he acted the same way and confessed that he took 15-16 cap of proxyvon spasmo. When I asked why you have doing this for last 5 months when there was improvement in your condition, he replied I don t know why I amgetting back to this again and don t know what to do when I m in the office with no work. He never saw the doctor since he stopped taking the prescribed medicines but today when he was reacting to the drugs effect, he as ready to go to the doctor. Now after 2 hours he is feeling little better but again says no to the doctor. Sir, please advise what it will take for him to leave proxyvon and why this kind of reaction is happing after 4-5 hours post taking proxyvon in such huge dose. Somehow, we convinced him to start the prescribed medicines after consulting psychiatrist as well and he is taking those for last 15 days or so but not regularly. He is 32 and doesn t have any other disease.
Asked On : Wed, 14 Nov 2012
Answers:  2 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

It is stressful for anyone to see a family member go through a difficult time and I appreciate your concern for your brother's well-being. Now, Spasmo-Proxyvon is an opiod drug which is not only addictive but can also have many potential psychiatric effects. Moreover, your brother's mood fluctuations, instabilities and erratic behaviour seem to be indicative of a mood disorder (which may be the reason why his psychiatrist had started him on mood stabilizer and anti-psychotic medication). So, an underlying mood disorder complicated by the psychiatric effects of the Spasmo-Proxyvon could be causing him to have such aggressive behaviour after a few hours of its intake.

There are effective treatment methods which can help your brother come out of this addiction. But remember, that this requires motivation and sincere efforts from his side also. Treatment is in the form of medication as well as counselling / behavioural therapies. For example, motivational enhancement therapy, relapse prevention strategies, etc. are effective techniques used to improve his motivation and help him quit the drug. Please encourage him to have regular follow-up and therapy sessions with his psychiatrist.

Dr. Sheeba Stephen
Answered: Wed, 14 Nov 2012
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Welcome to the Health Care Magic

Regular follow up with the DOCTOR is essential for a few years.
FAMILY support is a must - he is blessed to have one like you / you are doing great.
SOCIAL support is also needed - some one to SUPERVISE at the work place / AVOID people with such problems / ASSOCIATE with people, who have completely recovered from similar situation and who are willing to help at the time of craving (groups like like Alcoholic Anonymous)
MONITORING is a must now and for long time o come

Take care
Wishing you speedy recovery
Good luck
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor